OAW

Items where Author is "Panloup, Fabien"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Number of items: 6.

Panloup, Fabien, Saadane, Sofiane and Gadat, Sébastien (2018) Regret bound for Narendra-Shapiro bandit algorithms. Stochastics. pp. 886-926.

Gadat, Sébastien, Panloup, Fabien and Saadane, Sofiane (2018) Stochastic Heavy Ball. Electronic Journal of Statistics, 12 (1). pp. 461-529.

Gadat, Sébastien and Panloup, Fabien (2017) Optimal non-asymptotic bound of the Ruppert-Polyak averaging without strong convexity. TSE Working Paper, n. 17-856, Toulouse

Gadat, Sébastien, Miclo, Laurent and Panloup, Fabien (2015) A stochastic model for speculative bubbles. Alea - Latin American Journal of Probability and Mathematical Statistics, 12 (1).

Gadat, Sébastien and Panloup, Fabien (2014) Long time behavior and stationary regime of memory gradient diffusions. Annales de l'Institut Henri Poincaré, 50 (2). pp. 564-601.

Gadat, Sébastien, Panloup, Fabien and Pellegrini, C. (2013) Large deviation principle for invariant distributions of memory gradient diffusions. Electronic Journal of Probability, 18. pp. 1-34.

This list was generated on Sat Dec 7 07:49:42 2019 CET.